Article citationsMore >>

Aryal, R. G. and Tsokos, P. C. On The Transmuted Extreme Value Distribution With Application. Nonlinear Analysis: Theory, Methods and Applications, 71, 1401-1407, 2009.

has been cited by the following article:

Article

Transmuted Lomax Distribution

1Institute of Statistical Studies & Research, Cairo University, Egypt


American Journal of Applied Mathematics and Statistics. 2013, Vol. 1 No. 6, 121-127
DOI: 10.12691/ajams-1-6-3
Copyright © 2013 Science and Education Publishing

Cite this paper:
S.K. Ashour, M.A. Eltehiwy. Transmuted Lomax Distribution. American Journal of Applied Mathematics and Statistics. 2013; 1(6):121-127. doi: 10.12691/ajams-1-6-3.

Correspondence to: S.K.  Ashour, Institute of Statistical Studies & Research, Cairo University, Egypt. Email: ashoursamir@hotmail.com

Abstract

A generalization of the Lomax distribution so-called the transmuted Lomax distribution is proposed and studied. Various structural properties including explicit expressions for the moments, quantiles, and mean deviations of the new distribution are derived. The estimation of the model parameters is performed by maximum likelihood method. We hope that the new distribution proposed here will serve as an alternative model to the other models which are available in the literature for modeling positive real data in many areas.

Keywords